# SDR DALA2024111911082

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 90,254 hours, 29,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5637 FOUND E-LIGHT ON SEAT ROW 18 INOP. CORRECTIVE ACTION: R&R E-LIGHT ASSY IN REF TO B757 AMM 33-51. NOW CKS GOOD. (6726526)
